# SDR HAIHEEA9764

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3904L
- Make and model: Bell 206L-1
- Aircraft serial: 45597
- System (JASC): 3457 · Global Positioning System
- Part: Skynav 5000
- Part number: 0845000000
- Condition: Malfunction
- Location: Cockpit Gps
- Component: Magellan
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WAYPOINTS INDICATE A HEADING ABOUT 180 DEGREES OUT.
